MAUDE Adverse Event Report: Terumo Medical Corporation ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR

Terumo Medical Corporation ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR
Model Number 610130
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994); Swelling/ Edema (4577)
Date of Event 08/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical corporation received the following information: it was reported that an angio-seal device was used on the patient and had to be hospitalized later with a grapefruit size hematoma and potentially a pseudoaneurysm.The procedure and angio-seal insertion occurred on (b)(6), 2026.On (b)(6), 2026, the patient was transported to the hospital after walking and feeling a pop at the access site, followed by severe pain and swelling approximately the size of a grapefruit.The patient was admitted for application of a pressure dressing and consultation with vascular surgery.Prior to closure with the angio-seal device, the patient underwent a prostatic artery embolization (pae) procedure.No difficulties were noted with arterial access, sheath placement, guidewire, or catheter insertion in the operative note.A pre-deployment angiogram was not confirmed.Computed tomography (ct) images from the pae procedure.No difficulties were documented in the operative note regarding insertion, deployment, or withdrawal of the device.The patient was hospitalized overnight and required a pressure bandage and vascular surgery consultation.At this time, no further surgical intervention is required.The estimated blood loss was less than 250ml.The patient was admitted on (b)(6), 2026, and discharged the following day, (b)(6), 2026, in stable condition.During the post-operative call on (b)(6), 2026, the patient reported tenderness, moderate swelling, and bruising at the access site.
 
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided d6b: explanted date: the device was not explanted e3: occupation: ir nurse manager the actual device was not available; therefore, the actual device will not be returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.

Brand Name
ANGIO-SEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
Terumo Medical Corporation
265 davidson ave
suite 320
somerset NJ 08873
Manufacturer (Section G)
Terumo Puerto Rico LLC
innovacion street lot 21
caguas west industrial park
caguas, 00725
PR   00725
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
+1(949)989-0491
MDR Report Key50716634
Report Number3013394970-2026-00538
Device Sequence Number10066100
Product Code MGB
UDI-Device Identifier00389701011820
UDI-Public(01)00389701011820(17)270320(10)0001602877
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number610130
Device Catalogue Number610130
Device Lot Number0001602877
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age66 YR
Patient SexMale
Patient Weight171 LB
Patient RaceWhite